TITLE

Essential Thrombocythaemia and Peripheral Gangrene

AUTHOR(S)
Preston, F. E.; Emmanuel, I. G.; Winfield, D. A.; Malia, R. G.
PUB. DATE
August 1974
SOURCE
British Medical Journal;8/31/1974, Vol. 3 Issue 5930, p548
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
64111578

 

Related Articles

  • Painful extremities and neurological disorder in essential thrombocythaemia. Martin, Edward A.; Lavin, Patrick J.; Thompson, Alan J. // Journal of the Royal Society of Medicine;May1984, Vol. 77 Issue 5, p372 

    Six of 20 patients with essential thrombocythaemia had neurological features and 8 had peripheral vascular symptoms. Four had cerebrovascular ischaemia or stroke and 3 had gangrene. Pain in the extremities may be a striking symptom in this disorder.

  • Gangrene of the Extremities in a Newborn Premature Infant. Schenken, Jerald R. // Clinical Pediatrics;May1973, Vol. 12 Issue 5, p285 

    Examines the gangrene of the extremities in a newborn premature infant. Association of peripheral gangrene with pulmonary disease in infancy; Etiology of the peripheral gangrene; Complication of the respiratory distress syndrome.

  • Third nerve paralysis as a presenting sign of essential thrombocythaemia. Prabhakaran, V. C.; Chohan, A.; Husain, R.; Andrew, N. C. // Eye;Dec2006, Vol. 20 Issue 12, p1483 

    A letter to the editor is presented in response to the article "Third Nerve Paralysis as a Presenting Sign of Essential Thrombocythaemia," published in the previous issue.

  • Acute spontaneous spinal subdural haematomas in a patient with essential thrombocythaemia. Konitsiotis, S.; Glantzouni, A.; Argyropoulou, M. I.; Tsapoga, T.; Elisaf, M.; Efremidis, S. C. // Journal of Neurology;Sep2003, Vol. 250 Issue 9, p1109 

    Presents a letter to the editor concerning acute spontaneous spinal subdural haematomas in a patient with essential thrombocythaemia.

  • Hydroxycarbamide.  // Reactions Weekly;6/18/2011, Issue 1356, p20 

    The article describes three cases of ulcers in patients who are receiving hydroxycarbamide for essential thrombocythaemia or polycythaemia vera.

  • PEARLS. McAvoy, Brian R. // New Zealand Doctor;8/13/2008, p22 

    The article provides a guidance on the efficiency of low-dose aspirin for the prevention of arterial and venous thrombotic events in patients with polycythaemia vera and essential thrombocythaemia. Low dose aspirin is more effective compared to placebo in reducing the risk of fatal thombotic...

  • Urticarial Vasculitis Associated with Essential Thrombocythaemia. Scott, Annabel D.; Francis, Nicholas; Yarranton, Helen; Singh, Sarita // Acta Dermato-Venereologica;2/26/2014, Vol. 94 Issue 2, p244 

    The article describes the case of a 32-year-old woman who experienced urticarial vasculitis associated with essential thrombocythaemia. Topics discussed include the medical history of the patient, the results of the biopsy and blood tests done on the patient and the low dose aspirin recommended...

  • Anagrelide.  // Reactions Weekly;1/28/2012, Issue 1386, p7 

    The article describes the case of three older women who developed atrial fibrillation and another who developed atrial flutter during treatment with anagrelide for essential thrombocythaemia.

  • Hydroxycarbamide.  // Reactions Weekly;1/23/2010, Issue 1285, p18 

    The article describes the case of a 78-year-old woman who experienced transformation of essential thrombocythaemia to acute biphenotypic leukaemia while receiving hydroxycarbamide.

  • Anagrelide/phentermine.  // Reactions Weekly;11/10/2012, Issue 1427, p7 

    The article describes the case of a 30-year-old woman who developed Takotsubo cardiomyopathy while under anagrelide and phentermine treatment regimen for essential thrombocythaemia.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics